"Stochastic Differential Equations with Discontinuous Drift In Hilbert " by Leszek Gawarecki and Vidyadhar Mandrekar
 

Title

Stochastic Differential Equations with Discontinuous Drift In Hilbert Space With Applications To Interacting Particle Systems

Document Type

Conference Proceeding

Publication Date

8-1-2001

Publication Title

Journal of Mathematical Sciences

Conference Name

Proceedings of the Seminar on Stability Problems for Stochastic Models

Comments

Print ISSN 1072-3374 Online ISSN 1573-8795 DOI 10.1023/A:1011350917384 Volume 105, Issue 6, pp 2550–2554

Rights Statement

© 2001 Plenum Publishing Corporation

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 1
  • Usage
    • Abstract Views: 1
see details

Share

COinS